FIND THE ANSWERS

Can paracetamol and nefopam hydrochloride 30mg be took at same time?

Answer this question

  • Can paracetamol and nefopam hydrochloride 30mg be took at same time?


Answers

ACUPANĀ® TABLETS / NEFOPAM HYDROCHLORIDE 30mg TABLETS ... Like all medicines Acupan can cause side effects, ... same time to make up for the forgotten dose.
Read more
Positive: 97 %
Nefopam for pain relief (Acupan) ... The usual dose is two 30 mg tablets taken ... will not be suitable for you to take at the same time. Can nefopam cause ...
Read more
Positive: 94 %

More resources

I've been on a cocktail of painkillers for days just so I can ... Paracetamol, 2 or 3 x 30mg Nefopam and ... Nefopam and paracetamol are ...
Read more
Positive: 97 %
... you may wish to use paracetamol and ibuprofen together ... it is safe to take both doses at the same time ... Can I take ibuprofen or paracetamol ...
Read more
Positive: 92 %
Acupan (nefopam) Acupan tablets contain the active ingredient nefopam hydrochloride, ... Nefopam should not be taken at the same time as monoamine ...
Read more
Positive: 78 %
Acupan Consumer Medicine Information Nefopam hydrochloride ... else even if they have the same condition ... contains 30mg nefopam hydrochloride.
Read more
Positive: 55 %

Show more results

Anonymous18116
Login to your account
Create new account